# SDR DALA2015030501900

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MAIN FLAP, INBD T/E WEDGE UPPER SURFACE, HAS A DENT ON THE OTBD EDGE, 2.25 " FORWARD OF THE WEDGE T/E.  REMOVED DAMAGE AND REPAIRED CORE IAW SRM 51-70=10 AND REPAIRED DAMAGE ON LT, INBD FLAP T/E WEDGE IAW ER/A, PRI 531972-14, REV 1.
